Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year

CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2015: 0.273
Source Normalized Impact per Paper (SNIP) 2015: 0.577

Mathematical Citation Quotient (MCQ) 2015: 0.03

See all formats and pricing
In This Section
Volume 9, Issue 3 (Jan 1999)


On the maximum of a critical branching process in a random environment

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1999.9.3.267

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Discrete Mathematics and Applications, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1999.9.3.267. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

V. I. Afanasyev
Theory of Probability & Its Applications, 2014, Volume 58, Number 4, Page 525
Vladimir Vatutin, Elena Dyakonova, Peter Jagers, and Serik Sagitov
International Journal of Stochastic Analysis, 2012, Volume 2012, Page 1
V.I. Afanasyev
Stochastic Processes and their Applications, 2001, Volume 93, Number 1, Page 87
V. A. Vatutin
Theory of Probability & Its Applications, 2003, Volume 47, Number 1, Page 99
V. I. Afanasyev
Theory of Probability & Its Applications, 2007, Volume 51, Number 3, Page 401

Comments (0)

Please log in or register to comment.
Log in